# SDR HEEA967063

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cable
- Part number: 704A34130004
- Condition: Broken
- Location: Xmsn
- Part time: 659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE BROKEN AT TRANSMISSION END.
